MAUDE Adverse Event Report: SYNTHES GMBH RADIOLUCENT INSERTION HANDLE F/TROCHANTERIC FIXATION NAILS; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

SYNTHES GMBH RADIOLUCENT INSERTION HANDLE F/TROCHANTERIC FIXATION NAILS; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 03.010.405
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.Date of concomitant therapy is (b)(6)2022.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in japan as follows: it was reported that on (b)(6)2022, the patient underwent surgery for femoral intertrochanteric fracture.There was no interference during dry check before nail insertion.The surgeon inserted the nail without using a combination hammer.After blade insertion, the insertion handle and nail were slightly loose, so the surgeon retightened them with an onion screwdriver and replaced them with another aiming arm to drill the distal lateral stop and was able to perform drilling without interference.The procedure was successfully completed.No further information is available.This report is for a radiolucent insertion handle f/trochanteric fixation nails.This is report 1 of 2 for pc-(b)(4).

Brand Name
RADIOLUCENT INSERTION HANDLE F/TROCHANTERIC FIXATION NAILS
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK HÄGENDORF (CH)
im bifang 6
haegendorf 4614
SZ   4614
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15713849
Report Number8030965-2022-09112
Device Sequence Number4924086
Product Code LXH
UDI-Device Identifier07611819349421
UDI-Public(01)07611819349421
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.010.405
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/07/2022
Initial Report FDA Received Date11/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AIM-ARM 130° F/PFNA BLADE; AIM-ARM F/STAT LOCK F/PFNA-II STD; CONNECT-SCR-CANN F/PFN+PFNA; UNK - NAILS: PFNA; UNK - SCREWDRIVERS
Patient SexUnknown